# SDR AALA202110207659

- Difficulty date: October 1, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 17,881 hours, 7,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Misaligned
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT UPPER STOP FITTING STRIKER PLATE IS MISALIGNED AT RH AFT EMERGENCY EXIT DOOR. ADJUSTED STRIKER PLATE IAW B737NG AMM 52-22-01-400-801, OPS CHECK GOOD.
